Just to let you know, as you can also see, that the spam posts have now been removed. Thank you for your vigilance.
Digital Community Officer
Last three posts reported as Spam.
Please feel free to contact me for advice . I have a lot! Im 2 years out. Keep strong xxx
Phone number removed for personal safety and as per our t's & c's
Rads went fine today, except I had to wait for an hour and a half!I am having 15 and 3 boosters so 20th Nov is the final one.
The hair thing is a bit of a worry especially as mine is at last starting to grow. Grey,of course,but it's better than nothing!
thanks for your encouragement about rads- I'm sure I'll be fine.Glad Arimedex suits you better than Tamoxifen,hope it continues.
take care all
Alice, I've been on Zoladex/Arimidex for a couple of months now and for me, it's been much better than tamoxifen! I think the problem is that everyone reacts differently to these drugs and so you can read everything and still not know how you are going to feel.
I do have a bit of joint pain in my knees, but I was getting stiff with tamoxifen too. Sleep is difficult though, as you say and I'm suffering from fatigue. However, tamoxifen made me depressed and knackered (amongst other things), which was awful, so all in all I'll stick with these drugs.
I didn't have chemo, so can't answer your question about hair growth. But I would say I haven't notice my hair getting thinner, which is a listed SE.
Annie, don't worry about rads. You'll be fine.
Hi all, only s/e so far is an increase in hot flushes, really difficult at night as lots of interupted sleep - covers off because hot, then get cold etc. Not sweating still as all seems to have been switched off by chemo. Had herceptin dose yesterday (number 4 I think) and was bright red for most of it! At least I have some colour in my cheeks.
Have had a bit of a funny taste but think that's in my mind more than anything.
Bit worried about hair growth, read on another thread that zoladex, arimidex and herceptin can all have an effect on re-growth.
Hope everyone's ok. Good luck with rads today, Annie, how many sessions are you having?
Love Alice x
I started Arimidex 2 weeks ago.I am post menopauseal, and although I have severe osteoporosis, my onc decided it was the best one for me.(I am on medication for the osteoporosis)
I was really worried about starting as I too have read of all the awful SE. I had the pills for 2 weeks before I took the first one because I have been feeling so well after the chemo and didn't want to feel lousy again with joint pain etc!
So far I have been fine,but I realise I have 5 years to get through and it is really scary.Have been having hot flushes since starting chemo but they seem to have lessened.
Alice- so glad you started this new thread as we can compare notes.
I start my rads on Weds so still lots to cope with.
I had zoladex whilst having chemo and radiotherapy. To be fair i have not really had many side effects just the hot flushes. Stopped the zoladex 3 weeks ago when my radiotherapy finished and now am taking tamoxifen.
I agree the needle is quite big and i was unable to give it myself too!!
Hi Lisa, do you know why they are giving you arimidex?
I feel much more apprehensive now, as s/e seem quite tough, on top of the last 6 months, and it is long haul. When I knew my treatment plan included taking hormone tablets for 5 years I just thought it would be pill popping and naively didn't think that there would be any side effects. Not many comments on here seem to be positive.
Do you know if zoladex is better than removing ovaries? Had my first injection yesterday. Having injected myself in the past with heparin and granocyte I thought I could do it, the nurse was laughing and then showed me the size of the needle - better suited to elephants. Have decided to leave it in the hands of my GP or nurse (or a vet)!
Hoping someone has some good tips on coping with zoladex and arimidex, or have experienced no or few side effects.
Love Alice xxx
I was going to post new thread then saw this , Ive just finished 15 rads and saw onc today who said I will now go on Arimidex .
Im 39 so will have injections every month to make me post menapauseal or was told I can have overies removed . I have also had bad time on chemo spend loads of time in hospital neutaplinic (sp)10 days hickman line got infected iv anti 7 days also now got lymphadima and nerve damage to surgery side !!!!!
Sorry got no info to give as yet but some one else may post soon
Hi, I finished 25 rads today, yipee! and the plan was to start tamoxifen. Because I have a blood clotting condition that might lead to complications I've now been given zoladex and arimidex (continuing with herceptin until July next year).
Had a terrible time with chemo (hospital 4 out of 5 with neutropenic sepsis, and last docextaxol was cancelled), and still have joint pain, and numbness in fingers and toes (severe hand/foot syndrome and lost fingerprints). Bit worried that zoladex and arimidex will make it worse - does everyone get joint pain? and spotted that can affect hair re-growth.
Loads to take in, as menopausal symptoms all seem similar to s/e of zoladex and arimidex. I've just turned 45, so wasn't expecting menopause this early, hoping I don't have huge mood swings.
Wondered if anyone out there like to share pill popping journey. Need some encouragement to keep off the chocolate.